Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Cover of the book
Tytuł książki

Subadditive measures on projectors of a von Neumann algebra

Seria
Rozprawy Matematyczne tom/nr w serii: 288 wydano: 1990
Zawartość
Warianty tytułu
Abstrakty
EN

CONTENTS
Introduction...............................................................................................................................................5
§0. Fundamental definitions and notations...............................................................................................7
§1. Subadditive measure on projectors of a von Neumann algebra.........................................................8
§2. m-measurable operators. Convergence in measure.........................................................................10
§3. Spaces $L^a$ of m-measurable operators.......................................................................................22
§4. Some theorems on the convergence of a dominated sequence of m-measurable operators...........32
§5. Some characterizations of m-convergence.......................................................................................42
§6. Concrete examples...........................................................................................................................45
§7. Concluding remarks..........................................................................................................................60
References.............................................................................................................................................64
Słowa kluczowe
Tematy
Miejsce publikacji
Warszawa
Copyright
Seria
Rozprawy Matematyczne tom/nr w serii: 288
Liczba stron
64
Liczba rozdzia³ów
Opis fizyczny
Dissertationes Mathematicae, Tom CCLXXXVIII
Daty
wydano
1990
Twórcy
  • Instytut Matematyki Uniwersytetu Łódzkiego, S. Banacha 22, 90-238 Łódź, Poland
  • Institute of Mathematics, Łódź University, S. Banacha 22, 90-238 Łódź, Poland
Bibliografia
  • [1] L. J. Ciach, Some remarks on the convergence of a dominated sequence of operators measurable with respect to a semifinite von Neumann algebra, Colloq. Math. 55 (1), (1988), 109-121.
  • [2] J. Dixmier, Formes linéaires sur un anneau d'opérateurs, Bull. Soc. Math. France, 81 (1953), 9-39.
  • [3] J. Dixmier, Les Algèbres d'opérateurs dans l'espace Hilbertien (Algèbres de von Neumann), Gauthier-Villars, Paris, éd. II, 1969.
  • [4] E. Nelson, Notes on non-commutative integration, J. Funct. Anal. 15 (1974), 103-116.
  • [5] J. von Neumann, Collected Works, vol. III, On rings of operators, Pergamon Press, 1961.
  • [6] T. Ogasawara and K. Yoshinaga, A non-commutative theory of integration for operators, J. Sci. Hiroshima Univ. Ser. A 18 (3) (1955), 311-347.
  • [7] V. J. Ovchinnikov, On the s-numbers of measurable operators, Funktsional. Anal, i Prilozhen. 4 (3) (1970), 78-85 (in Russian).
  • [8] V. J. Ovchinnikov, Symmetric spaces of measurable operators, Trudy Inst. Mat. WGU 3 (1971), 88-107 (in Russian).
  • [9] A. R. Padmanabhan, Convergence in measure and related results in finite rings of operators, Trans. Amer. Math. Soc. 3 (128) (1967), 359-378.
  • [10] F. Riesz and B. Sz. Nagy, Leçons d'analyse fonctionnelle, Gauthier-Villars et Acad. Sc. Hongrie, Budapest, 1955.
  • [11] S. Sankaran, Stochastic convergence for operators. Quart. J. Math. Oxford, Ser. (2) 15 (1964), 97-102.
  • [12] I. E. Segal, A non-commutative extension of abstract integration, Ann. of Math. (2) 57 (1953), 401-457.
  • [13] W. F. Stinespring, Integration theorems for gauges and duality for unimodular groups. Trans. Amer. Math. Soc. 90 (1959), 15-56.
  • [14] F. J. Yeadon, Convergence of measurable operators, Proc. Cambridge Philos. Soc. 74 (1973), 257-268.
  • [15] F. J. Yeadon, Non-commutative $L^p$-spaces, Proc. Cambridge Philos. Soc. 77 (1975), 91-102.
  • [16] F. J. Yeadon, Ergodic theorems for semifinite von Neumann algebras, II, Proc. Cambridge Philos. Soc. 88 (1980), 135-147.
Języki publikacji
EN
Uwagi
Identyfikator YADDA
bwmeta1.element.zamlynska-1cf95681-8997-42ea-b4b7-5dbe504f721d
Identyfikatory
ISBN
83-01-09277-3
ISSN
0012-3862
Kolekcja
DML-PL
Zawartość książki

rozwiń roczniki

JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.